# SDR UPS97223994

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Floor
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 2 CRACKS IN MLG PRESS FLOOR LT WHEEL WELL BS 920 TO 930 LBL 0 TO 17.  REPAIR CARRIED OUT IAW EO B727-5310-0088.
